Turkish Journal of Physics
Solution of the Schrödinger Equation with One and Two Timensional Double-well Potentials
The Schrödinger equation with one and two dimensional potentials are solved in the framework of the sl_2(R) Lie algebra. Eigenfunctions of the Schrödinger equation for various asymmetric double-well potentials have been determined and the eigenstates are expressed in terms of the orthogonal polynomials. The solution of the double-well potential in two dimension have been analyzed.
double-well potentials, exact solution, quantum formalism
KOÇ, RAMAZAN and HAYDARGİL, DERYA (2004) "Solution of the Schrödinger Equation with One and Two Timensional Double-well Potentials," Turkish Journal of Physics: Vol. 28: No. 3, Article 3. Available at: https://journals.tubitak.gov.tr/physics/vol28/iss3/3